MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON
Model Number US35130412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Reocclusion (1985); Vascular Dissection (3160)
Date of Event 01/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The sample was not returned to the manufacturer for inspection/evaluation.Upon receipt of new or additional information and completion of the investigation, a follow-up report will be submitted as applicable.Expiration date: 08/2020.
 
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure in the superial femoral artery and popliteal artery with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device, dissection was identified.The target lesion was treated with drug-coated balloon angioplasty followed by stent placement.
 
Additional Manufacturer Narrative
Manufacturing review: a lot history review was conducted and it was determined that a device history record (dhr) review was not required.Investigation summary: the investigation is inconclusive, as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.Label review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description
It was reported through the results of a clinical trial, that during an angioplasty procedure in the superial femoral artery and popliteal artery with a focused forced percutaneous transluminal angioplasty (pta) balloon dilatation catheter, following use of the study device, dissection was identified.The target lesion was treated with drug-coated balloon angioplasty followed by stent placement.New information: it was reported sometime post procedure, patient developed reocclusion in the mid sfa.No other information was received.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
FOCUSED FORCE PTA BALLOON
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8731578
Report Number2020394-2019-01204
Device Sequence Number2021899
Product Code PNO
UDI-Device Identifier00801741116681
UDI-Public(01)00801741116681
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2020
Device Model NumberUS35130412
Device Catalogue NumberUS35130520
Device Lot NumberGFCV2115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date06/25/2019
Supplement Report FDA Received Date09/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR